Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

More MDX-1106 on Monday

Posted Jan 07 2010 12:00am

Me and my mask undergoing Cyberknife radiation

Now that my Cyberknife procedure has passed, I am taking my steroid-filled body (Ugh, bloated, frustrated, angry, short, and always hungry) to Beth Israel Deaconess on Monday for another infusion of MDX-1106.

After the Cyberknife procedure to my head, they put me on Decadron once again to reduce and cranial swelling that develops, a normal side effect of the localized radiation. The steroid has been doing its job but the side effects I can live without. I am in the process of tapering off now, but it will take another couple of weeks before I am totally done with it. The only other side effect from the procedure is some hair loss in the spots where the radiation went in. I am patchy right now, on my head.

Meanwhile, thanks to the roids, all I do is stew, eat, get angry, bloat up, and eat some more. Why do athletes choose to do these stupid drugs? I can’t stand their side effects.

The good news on Cyberknife so far: One of the small ones that was on the left side of my head was gone as of last week. The other two seem to have shrunk. We’ll know more on the 25th when I have my MRI.

Meantime, steroids or not, MDX wants me back on the trial on Monday since my response was so dramatic. The goal is a Complete Response and from the last scan, I am almost there.

I have blood work at noon, meetings with Cho and team at 1, and infusion by 2pm or so. This has been a miracle drug so far for me. Let’s keep it going.

Post a comment
Write a comment:

Related Searches